MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number NIPG2000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device's manufacturing records was completed, including batch history and device history; there were no deviations or nonconformities associated with the reported event.An examination of the available diagnostic data revealed no evidence of a device malfunction.Nevro is awaiting the return of the device.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
 
Event or Problem Description
It was reported that the patient experienced intermittent brief shocking sensations when charging and pocket pain.The physician doesn't feel it¿s a patient issue.The patient had the device replaced.There have been no reports of further complications regarding this event.
 
Additional Manufacturer Narrative
Updated sections: d9, h2, h3, h6 codes for type of investigation, investigation findings and investigation conclusion.The patient had high impedances on lead one, but therapy was not programmed on that lead.The device was thoroughly investigated via visual inspection, and no anomalies were found.The diagnostic and event data also showed no evidence of a device malfunction.The daily lead impedance measurements confirmed the high impedances on lead one, and lead two was normal.The patient was consistent with their program usage and never exceeded a delivered therapy amplitude of 3.5 ma.Additionally, the stimulation current verification and monitoring waveforms were consistent over time and closely matched the expected waveforms of normal, functional devices under stimulation.Similarly, the current leakage to casing test results confirmed there was not enough leakage current to the ipg case to cause electrical or shocking sensations during stimulation.The device also passed the charge efficiency test and did not produce any primary currents over the limits for each charging distance.In addition, the device passed the induced current while charging test since it did not produce any currents over 1ma for the different charging distances with stimulation on and off.Finally, the device passed the functional test and was within all recordable tolerances and operated according to specification.In conclusion, the reported issue of shocking sensations while charging could not be reproduced, and the device did not display any abnormal behavior or malfunction during investigation.Nevro submits this report in compliance with fda's medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
Manufacturer Contact
john paxton
1800 bridge parkway
redwood city, CA 94065
6504332730
MDR Report Key24811337
Report Number3008514029-2026-00147
Device Sequence Number9555781
Product Code LGW
UDI-Device Identifier00813426020510
UDI-Public00813426020510
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberNIPG2000
Device Lot Number9444025
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale